MathSciNet Relay Station
MathSciNet bibliographic data
MR960646 47H05 (46G05 58C20)
Kato, Nobuyuki On the second derivatives of convex functions on Hilbert spaces. Proc. Amer. Math. Soc. 106 (1989), no. 3, 697–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement